RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 9, Pages 1183–1189 (Mi de10691)  

Integral Equations and Integral-Differential

On the Bari Basis Property of the Eigenfunction System of a Nonlinear Integro-Differential Equation

P. E. Zhidkov

Joint Institute for Nuclear Research, Dubna, Moscow region

Full text: PDF file (992 kB)

English version:
Differential Equations, 2002, 38:9, 1260–1267

Bibliographic databases:

UDC: 517.968.7
Received: 04.10.2000

Citation: P. E. Zhidkov, “On the Bari Basis Property of the Eigenfunction System of a Nonlinear Integro-Differential Equation”, Differ. Uravn., 38:9 (2002), 1183–1189; Differ. Equ., 38:9 (2002), 1260–1267

Citation in format AMSBIB
\Bibitem{Zhi02}
\by P.~E.~Zhidkov
\paper On the Bari Basis Property of the Eigenfunction System of a Nonlinear Integro-Differential Equation
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 9
\pages 1183--1189
\mathnet{http://mi.mathnet.ru/de10691}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2014761}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 9
\pages 1260--1267
\crossref{https://doi.org/10.1023/A:1021788204094}


Linking options:
  • http://mi.mathnet.ru/eng/de10691
  • http://mi.mathnet.ru/eng/de/v38/i9/p1183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019